Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Stability of equilibrium solutions for the Fisher equation

Author: James M. Greenberg
Journal: Quart. Appl. Math. 39 (1981), 239-247
MSC: Primary 35K55; Secondary 92A15
DOI: https://doi.org/10.1090/qam/625471
MathSciNet review: 625471
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul C. Fife, Mathematical aspects of reacting and diffusing systems, Lecture Notes in Biomathematics, vol. 28, Springer-Verlag, Berlin-New York, 1979. MR 527914
  • [2] Paul C. Fife and J. B. McLeod, The approach of solutions of nonlinear diffusion equations to travelling front solutions, Arch. Ration. Mech. Anal. 65 (1977), no. 4, 335–361. MR 0442480, https://doi.org/10.1007/BF00250432
  • [3] D. G. Aronson and H. F. Weinberger, Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation, Partial differential equations and related topics (Program, Tulane Univ., New Orleans, La., 1974) Springer, Berlin, 1975, pp. 5–49. Lecture Notes in Math., Vol. 446. MR 0427837
  • [4] Maury Daniel Bramson, MAXIMAL DISPLACEMENT OF BRANCHING BROWNIAN MOTION, ProQuest LLC, Ann Arbor, MI, 1977. Thesis (Ph.D.)–Cornell University. MR 2627459

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 92A15

Retrieve articles in all journals with MSC: 35K55, 92A15

Additional Information

DOI: https://doi.org/10.1090/qam/625471
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society